Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 41, Number 2

All articles in this issue are freely accessible.

The equation of Ramanujan-Nagell and $[y^{2}]$
D. G. Mead.
Proc. Amer. Math. Soc. 41 (1973), 333-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327725
Descent of projectivity for locally free modules
Roger Wiegand.
Proc. Amer. Math. Soc. 41 (1973), 342-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327737
Perfect torsion theories
Paul E. Bland.
Proc. Amer. Math. Soc. 41 (1973), 349-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376758
Finite Frattini factors in finitely generated soluble groups
John C. Lennox.
Proc. Amer. Math. Soc. 41 (1973), 356-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333003
Finite frattini factors in finitely generated Abelian-by-polycyclic groups
John C. Lennox.
Proc. Amer. Math. Soc. 41 (1973), 361-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333004
Finiteness in prime ideals in rings of global dimension two
Hu Sheng.
Proc. Amer. Math. Soc. 41 (1973), 363-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327739
A remark on the commutativity of certain rings
Ram Awtar.
Proc. Amer. Math. Soc. 41 (1973), 370-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327842
Equational theories of algebras with distributive congruences
R. Padmanabhan and R. W. Quackenbush.
Proc. Amer. Math. Soc. 41 (1973), 373-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325498
Groups with normal subgroups possessing subnormal complements
K. H. Toh.
Proc. Amer. Math. Soc. 41 (1973), 378-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325787
Faithful Noetherian modules
Edward Formanek.
Proc. Amer. Math. Soc. 41 (1973), 381-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379477
For how many edges is a digraph almost certainly Hamiltonian?
E. M. Wright.
Proc. Amer. Math. Soc. 41 (1973), 384-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342436
Allowable diagrams for purely inseparable field extensions
Linda Almgren Kime.
Proc. Amer. Math. Soc. 41 (1973), 389-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0335481
Fields of constants of infinite higher derivations
James K. Deveney.
Proc. Amer. Math. Soc. 41 (1973), 394-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0335478
An imbedding theorem for separable algebras
Takasi Nagahara.
Proc. Amer. Math. Soc. 41 (1973), 399-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0323775
Some remarks concerning the number theoretic functions $𝜔(n)$ and $Ω(n)$
Robert E. Dressler and Jan van de Lune.
Proc. Amer. Math. Soc. 41 (1973), 403-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340191
The finiteness of $I$ when $R[X]/I$ is $R$-projective
J. W. Brewer and P. R. Montgomery.
Proc. Amer. Math. Soc. 41 (1973), 407-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0323778
On sequences not containing a large sum-free subsequence
S. L. G. Choi.
Proc. Amer. Math. Soc. 41 (1973), 415-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325563
Lie algebra representations of dimension $p-1$
Helmut Strade.
Proc. Amer. Math. Soc. 41 (1973), 419-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330247
Finitely generated steady $\mathfrak{N}$-semigroups
Takayuki Tamura.
Proc. Amer. Math. Soc. 41 (1973), 425-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327957
Rund forms over real algebraic function fields in one variable
Richard Elman.
Proc. Amer. Math. Soc. 41 (1973), 431-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0323718
Flat and FP-injectivity
Saroj Jain.
Proc. Amer. Math. Soc. 41 (1973), 437-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0323828
Identities in implicative semilattices
Angelo Margaris.
Proc. Amer. Math. Soc. 41 (1973), 443-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0337707
Coherence of one polynomial ring
Wolmer V. Vasconcelos.
Proc. Amer. Math. Soc. 41 (1973), 449-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325608
Real homogeneous algebras
D. Ž. Djoković.
Proc. Amer. Math. Soc. 41 (1973), 457-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0332902
An extension of Haynsworth’s determinant inequality
D. J. Hartfiel.
Proc. Amer. Math. Soc. 41 (1973), 463-465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0323807
The strict topology for $P$-spaces
Robert F. Wheeler.
Proc. Amer. Math. Soc. 41 (1973), 466-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341048
Representation of $A$-convex algebras
Allan C. Cochran.
Proc. Amer. Math. Soc. 41 (1973), 473-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333735
Operators with a strictly cyclic vector
Bruce Barnes.
Proc. Amer. Math. Soc. 41 (1973), 480-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344924
On continuity of invariant measures
Andrew Adler.
Proc. Amer. Math. Soc. 41 (1973), 487-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328025
Asymptotic values and Baire category
Chaim Mida.
Proc. Amer. Math. Soc. 41 (1973), 492-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324046
Boundedly holomorphic convex Riemann domain
Dong S. Kim.
Proc. Amer. Math. Soc. 41 (1973), 495-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328120
Compact $2$-manifolds as maximal ideal spaces
Alfred G. Brandstein.
Proc. Amer. Math. Soc. 41 (1973), 498-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324426
On invariant linear manifolds
P. A. Fillmore.
Proc. Amer. Math. Soc. 41 (1973), 501-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338804
Product integral approximations of solutions to linear operator equations
Robert H. Martin.
Proc. Amer. Math. Soc. 41 (1973), 506-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380463
Uniform approximation by solutions of elliptic equations
Barnet M. Weinstock.
Proc. Amer. Math. Soc. 41 (1973), 513-517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340794
The local range set of a meromorphic function
Leon Brown and P. M. Gauthier.
Proc. Amer. Math. Soc. 41 (1973), 518-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325970
A counterexample to the two-thirds conjecture
Roger W. Barnard and John L. Lewis.
Proc. Amer. Math. Soc. 41 (1973), 525-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325944
Perturbations by nilpotent operators on Hilbert space
Arlen Brown, Carl Pearcy and Norberto Salinas.
Proc. Amer. Math. Soc. 41 (1973), 530-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374955
The Baire order of the functions continuous almost everywhere
R. D. Mauldin.
Proc. Amer. Math. Soc. 41 (1973), 535-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0323966
Multipliers of closed ideals in group algebras
Stephen H. Friedberg.
Proc. Amer. Math. Soc. 41 (1973), 541-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326308
On the derivative of a polynomial
N. K. Govil.
Proc. Amer. Math. Soc. 41 (1973), 543-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325932
Bounded approximate units and bounded approximate identities
Josef Wichmann.
Proc. Amer. Math. Soc. 41 (1973), 547-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324415
The noncharacteristic Cauchy problem for parabolic equations in two space variables
David Colton.
Proc. Amer. Math. Soc. 41 (1973), 551-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324189
Chebyshev approximation with a null space
Charles B. Dunham.
Proc. Amer. Math. Soc. 41 (1973), 557-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326244
Harmonic measure and domains bounded by quasiconformal circles
Donald K. Blevins.
Proc. Amer. Math. Soc. 41 (1973), 559-564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325960
Oscillation in first order nonlinear retarded argument differential equations
Warren E. Shreve.
Proc. Amer. Math. Soc. 41 (1973), 565-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372371
A characterization of inner product spaces
R. A. Tapia.
Proc. Amer. Math. Soc. 41 (1973), 569-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341041
Sums of distances between points on a sphere. II
Kenneth B. Stolarsky.
Proc. Amer. Math. Soc. 41 (1973), 575-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333995
The halting problem relativized to complements
Louise Hay.
Proc. Amer. Math. Soc. 41 (1973), 583-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327495
Functions possessing restricted mean value properties
David Heath.
Proc. Amer. Math. Soc. 41 (1973), 588-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333213
A note on Strassen’s version of the law of the iterated logarithm
A. K. Basu.
Proc. Amer. Math. Soc. 41 (1973), 596-601
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0329007
An order-theoretic description of Marinescu spaces
W. A. Feldman and J. F. Porter.
Proc. Amer. Math. Soc. 41 (1973), 602-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328528
Bifurcation at eigenvalues of odd multiplicity
David Westreich.
Proc. Amer. Math. Soc. 41 (1973), 609-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328707
An example relating to Arhangel′skiĭ’s class $MOBI$
James R. Boone.
Proc. Amer. Math. Soc. 41 (1973), 615-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328891
Negligibility in nonlocally convex spaces
Charles A. Riley.
Proc. Amer. Math. Soc. 41 (1973), 619-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322878
The min cone over the circle group
J. E. L’Heureux.
Proc. Amer. Math. Soc. 41 (1973), 625-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0323947
On the fundamental domain of a discrete group
Melvyn B. Nathanson.
Proc. Amer. Math. Soc. 41 (1973), 629-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325799
Compact subsets of $R^{n}$ and dimension of their projections
Sibe Mardešić.
Proc. Amer. Math. Soc. 41 (1973), 631-633
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0334161
An inverse function theorem for free groups
Joan S. Birman.
Proc. Amer. Math. Soc. 41 (1973), 634-638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330295